# SDR REXA2016091001717

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 4,171 hours, 2,812 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN FAULT STATUS MESSAGE.   STRONG ODOR IN CABIN & FLT DECK.  PERFORMED OPS TEST OF RECIRCULATION FAN NR 2 IAW AMM 21-22-10,OPS CHECKED GOOD.
